MathSciNet Relay Station
MathSciNet bibliographic data
MR1056153 11E57 (19B10 20G35)
Costa, Douglas; Keller, Gordon Normal subgroups of ${\rm SL}(2,A)$. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 1, 131–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement